# SDR SWAA2019080535547

- Difficulty date: July 27, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7550
- Condition: Cracked
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT INTERCOSTAL CRACKED AT FASTENER HOLE BETWEEN BS. 480 TO BS. 500, STR. 25L.   R&R INTERCOSTAL IAW SRM & DWG.
